Resultados globales: 16 registros encontrados en 0.02 segundos.
Artículos, Encontrados 16 registros
Artículos Encontrados 16 registros  1 - 10siguiente  ir al registro:
1.
11 p, 320.0 KB A new algorithm for finding rational first integrals of polynomial vector fields / Ferragut, Antoni (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Giacomini, Héctor (Université de Tours. Centre National de la Recherche Scientifique. Laboratoire de Mathématique et Physique Théorique (France))
We present a new method to compute rational first integrals of planar polynomial vector fields. The algorithm is in general much faster than the usual methods and also allows to compute the remarkable curves associated to the rational first integral of the system.
2010 - 10.1007/s12346-010-0021-x
Qualitative Theory of Dynamical Systems, Vol. 9, Issue 1-2 (November 2010) , p. 89-99  
2.
14 p, 412.2 KB Topological classification of polynomial complex differential equations with all the critical points of centre type / Álvarez Torres, María Jesús (Universitat de les Illes Balears. Departament de Matemàtiques i Informàtica) ; Gasull i Embid, Armengol (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Prohens, Rafel (Universitat de les Illes Balears. Departament de Matemàtiques i Informàtica)
In this paper we study the global phase portrait of complex polynomial differential equations of degree n of the form z˙ = f(z), having all their critical points of center type. We give the exact number of topologically different phase portraits on the Poincaré disk when n ≤ 6 and, in the remaining cases, an upper bound for this number which only depends on n.
2010 - 10.1080/10236190903232654
Journal of Difference Equations and Applications, Vol. 16, Issue 5-6 (May 2010) , p. 411-423  
3.
On the computation of Darboux first integrals of a class of planar polynomial vector fields / Ferragut, Antoni (Universitat Jaume I. Institut Universitari de Matemàtiques i Aplicacions de Castelló. Departament de Matemàtiques) ; Galindo, Carlos (Universitat Jaume I. Institut Universitari de Matemàtiques i Aplicacions de Castelló. Departament de Matemàtiques) ; Monserrat, Francisco (Universitat Politècnica de Valencia. Institut Universitari de Matemàtica Pura i Aplicada)
We study the class of planar polynomial vector fields admitting Darboux first integrals of the type ∏ri = 1fαii, where the αi's are positive real numbers and the fi's are polynomials defining curves with only one place at infinity. [...]
2019 - 10.1016/j.jmaa.2019.05.052
Journal of mathematical analysis and applications, Vol. 478, Issue 2 (October 2019) , p. 743-763  
4.
13 p, 721.0 KB Algebraic limit cycles on quadratic polynomial differential systems / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Valls, Clàudia 1973- (Universidade de Lisboa. Departamento de Matemàtica)
Algebraic limit cycles in quadratic polynomial differential systems started to be studied in 1958, and few years later the following conjecture appeared: Quadratic polynomial differential systems have at most one algebraic limit cycle. [...]
2018 - 10.1017/S0013091517000244
Proceedings of the Edinburgh Mathematical Society, Vol. 61, issue 2 (May 2018) , p. 499-512  
5.
13 p, 709.8 KB Algebraic limit cycles for quadratic polynomial differential systems / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Valls, Clàudia 1973- (Universidade de Lisboa. Departamento de Matemàtica)
We prove that for a quadratic polynomial differential system having three pairs of diametrally opposite equilibrium points at infinity that are positively rationally independent, has at most one algebraic limit cycle. [...]
2018 - 10.3934/dcdsb.2018070
Discrete and continuous dynamical systems. Series B, Vol. 23, issue 6 (2018) , p. 2475-2485  
6.
17 p, 722.0 KB On the uniqueness of algebraic limit cycles for quadratic polynomial differential systems with two pairs of equilibrium points at infinity / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Valls, Clàudia 1973- (Universidade de Lisboa. Departamento de Matematica)
Algebraic limit cycles in quadratic polynomial differential systems started to be studied in 1958, and few years later the following conjecture appeared: Quadratic polynomial differential systems have at most one algebraic limit cycle. [...]
2017 - 10.1007/s10711-017-0244-y
Geometriae Dedicata, Vol. 191 (2017) , p. 37-52  
7.
8 p, 341.6 KB Uniform isochronous cubic and quartic centers: Revisited / Artés, Joan Carles (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Itikawa, Jackson (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
In this paper we completed the classification of the phase portraits in the Poincaré disc of uniform isochronous cubic and quartic centers previously studied by several authors. There are three and fourteen different topological phase portraits for the uniform isochronous cubic and quartic centers respectively.
2017 - 10.1016/j.cam.2016.09.018
Journal of computational and applied mathematics, Vol. 313 (2017) , p. 448-453  
8.
18 p, 599.5 KB When parallels and meridians are limit cycles for polynomial vector fields on quadrics of revolution in the euclidean 3-space / Dias, Fabio Scalco (Universidade Federal de Itajubá(Brazil). Instituto de Matemática e Computacâo) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Mello, Luis Fernando (Universidade Federal de Itajubá(Brazil). Instituto de Matemática e Computacâo)
We study polynomial vector fields of arbitrary degree in R^3 with an invariant quadric of revolution. We characterize all the possible configurations of invariant meridians and parallels that these vector fields can exhibit. [...]
2016 - 10.1142/S0218127416501601
International journal of bifurcation and chaos in applied sciences and engineering, Vol. 26 Núm. 9 (2016) , p. 1650160 (14 pages)  
9.
13 p, 310.1 KB Global phase portraits of uniform isochronous centers with quartic homogeneous polynomial nonlinearities / Itikawa, Jackson (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
We classify the global phase portraits in the Poincar\'e disc of the differential systems =-y xf(x,y), =x yf(x,y), where f(x,y) is a homogeneous polynomial of degree 3. These systems have a uniform isochronous center at the origin. [...]
2016 - 10.3934/dcdsb.2016.21.121
Discrete and Continuous Dynamical Systems. Series B, Vol. 21 Núm. 1 (2016) , p. 121-131  
10.
19 p, 640.1 KB Limit cycles for a class of continuous and discontinuous cubic polynomial differential systems / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Lopes, Bruno D. (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; de Moraes, Jaime R. (IBILCE-UNESP(Brazil). Departamento de Matemática)
We study the maximum number of limit cycles that bifurcate from the periodic solutions of the family of isochronous cubic polynomial centers x˙ = y(−1 + 2αx + 2βx2), y˙ = x + α(y2 − x2) + 2βxy2, α ∈ R, β < 0, when it is perturbed inside the classes of all continuous and discontinuous cubic polynomial differential systems. [...]
2014 - 10.1007/s12346-014-0109-9
Qualitative Theory of Dynamical Systems, Vol. 13 Núm. 1 (2014) , p. 129-148  

Artículos : Encontrados 16 registros   1 - 10siguiente  ir al registro:
¿Le interesa recibir alertas sobre nuevos resultados de esta búsqueda?
Defina una alerta personal vía correo electrónico o subscríbase al canal RSS.